# SDR CA120529011

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,802 hours
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6020T80P01
- Condition: Cracked
- Location: Compresor
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED BOROSCOPE INSPECTION OF THE LT ENGINE COMPRESSOR BLADES, VARIABLE GUIDE VANES AND STATIONARY VANES IAW TASK RJ2-72-430-107, THE AME FOUND THE STAGE 9 COMPRESSOR HAD SEVERAL BLADES MIGRATING AT THE ROOT AT THE AFT SIDE OF THE PLATFORM. THE 9TH STAGE ROTOR WAS REMOVED FOR A CLOSER INSPECTION.  A TOTAL OF 21 OF THE 88 BLADES ON THIS ROTOR WAS FOUND WITH CRACKS AT THE DOVETAIL WITH 1 COMPLETELY BROKEN OFF.  THE BLADES HAVE 3190 CYCLES AND 4234 HOURS SINCE O/H. THIS 9TH STAGE HAD A MIXTURE OF NEW AND O/H BLADES DURING THE LAST SHOP VISIT.  THE ACTUAL BLADE TIMES ARE NOT TRACKED.  THE BLADES WERE O/H BY THE MFG.  ALL OF THE BLADES ON THIS ENGINE CONFORMS TO THE LATEST STANDARD WHICH IS POST SB72-0130 THIE FREQUENCY OF THIS BOROSCOPE TASK IS 5000 HRS.  WE HAVE REPLACED THE ALL OF THE STAGE 9 BLADES ON THE WING. THE REMOVAL AND REPLACEMENT OF THESE BLADES WAS PERFORMED. ALL THE BLADES THAT HAVE BEEN REMOVED WILL BE SHIPPED FOR LAB ANALYSIS.
